Research Repository

Global finite-time stabilisation for a class of stochastic nonlinear systems by output feedback

Lan, Q, Li, S, Khoo, S and Shi, Peng ORCID: 0000-0001-8218-586X (2014) Global finite-time stabilisation for a class of stochastic nonlinear systems by output feedback. International Journal of Control, 88 (3). 494 - 506. ISSN 0020-7179

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Jan 2016 23:43
Last Modified: 19 Sep 2019 23:17
URI: http://vuir.vu.edu.au/id/eprint/29876
DOI: https://doi.org/10.1080/00207179.2014.962766
ePrint Statistics: View download statistics for this item
Citations in Scopus: 39 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar